# SDR DALA2021122908135

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FITTING DOOR LOWER CORNER AFT POSITION IN FWD CARGO COMPARTMENT. INSTALLED NEW CORNER AFT POSITION IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-42-11, 51-71-11 AND DWG D532371810, ISSUE W, RELEASE DATE:16-JUN-20. RII INSPECTION COMPLETE 0294551 (AE166QC) JOB COMPLETE. (LP# 2067294)
